MathSciNet Relay Station
MathSciNet bibliographic data
MR1396974 (98h:42030) 42C15
Chen, Di-Rong On the existence and constructions of orthonormal wavelets on $L\sb 2(\bold R\sp s)$. Proc. Amer. Math. Soc. 125 (1997), no. 10, 2883–2889.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement